# SDR UALA2013031101401

- Difficulty date: March 10, 2013
- Submitted: March 15, 2013
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 93,679 hours, 14,805 cycles
- Engine: Pwa PW4060
- System (JASC): 2840 · Fuel Indicating System
- Part: Transmitter
- Part number: 8TJ124GGN3
- Part serial: 17
- Condition: Faulted
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ABOUT SIX HOURS INTO FLT, CALC FUEL WENT FROM 3000 HIGHER THAN TOTALIZER TO 4000 HIGHER ON PROG 2.  REPLACED FUEL FLOW TRANSMITTER MM.
